# SDR 2001FA0000195

- Difficulty date: July 3, 2001
- Submitted: August 21, 2001
- Operation: General aviation
- Aircraft: N3164H
- Make and model: Airtrc AT301
- Aircraft serial: 3010539
- Engine: Pwa R1340*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 366249
- Condition: Cracked
- Location: Engine
- Part time: 6,375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 CYLINDER HEAD CRACKED AT THE ROCKER BOSS, ENGINE LOST POWER, AIRCRAFT EMERGENCY LANDED IN A FIELD.  2ND OCCURANCE.
